# SDR 03FDEA01179

- Difficulty date: July 28, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- Engine: Ge CF680
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8103502
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HOR STAB UPPER AFT PLANK NR 27R BARREL NUT BORE FOUND CORROSION   BEYOND EO 1-5510-7-5000 LIMITATIONS.    RT HORIZONTAL STAB UPPER AFT PLANK NR 27R BARREL NUT BORE REPAIR   CARRIED-OUT AS PER FEDEX EA 1-5510-69279 - STABILIZERS - HORIZONTAL STABILIZER -   CORROSION REMOVAL AND REPAIR OF BARREL NUT BORE 27 RIGHT HAND SIDE.
